# SDR REXA2021101100841

- Difficulty date: September 18, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R3170717
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB HAS CORROSION IS CRACKED AND REQUIRES REPLACEMENT PN:601R317071-7.	FIT, DRILLED & INSTALLED NEW AFT WEB P/N 601R317071-11.
